# SDR ABXA20150703140

- Difficulty date: July 3, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 83,258 hours, 39,168 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Part number: BACBZBAP
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FLAP SUPPORT 1 - 3, BEAM HAS A WORN BUSHING AT JOINT 1.  REPLACED NR 1 JOINT BUSHING ON THE NR 2 FLAP SUPPORT 1B BEAM IAW REA C057-61596-MR ITEM 18.  CRACK UNKNOWN LENGTH, PN BACBZBAP, PART NAME BUSHING, SN NSN, LT WING.  ACFT WAS GNDED.
